GSCH10061 Panadol

Panadol Advance - 16 Tablets

  • Fast absorption, easy on the stomach.
  • Panadol Advance 500mg paracetamol tablets for headache, muscle pain, aches and pain of colds & flu



Never take more than the recommended dose of Panadol. If you do so, seek medical help immediately, even if you feel fine because of the risk of delayed serious liver damage. You should also be careful not to mix Panadol with other medicines containing paracetamol, such as cold and flu products. Ask your doctor or local pharmacist about taking Panadol if you:

- Are pregnant or breastfeeding
- Have liver or kidney problems
- Are already taking prescription medication (e.g., anticoagulants to prevent abnormal blood clotting)
- Are taking other pain relievers


Panadol is a household name the world over. With nearly 50 years of effective use, the brand is a byword for reliable pain relief that can benefit all the family from age 6 years.

Panadol contains paracetamol which is widely recommended by doctors and pharmacists for a range of painful conditions including headache, migraine, fever, sore throat, symptoms of colds and flu, muscle pain, backache, common arthritis pain, dental pain and period pain.

Paracetamol is a good choice of pain reliever for people with:

- Sensitive stomachs/stomach ulcers
- Heart problems (e.g., high blood pressure)
- Common arthritis
- Asthma

Or who are:
- Aged 65 years and over
- Taking medicines for high blood pressure

Paracetamol is a pain reliever that also reduces fever. It works by blocking the release of a group of chemicals called prostaglandins. Prostaglandins are involved in the way we feel pain and the development of fever and inflammation. Unlike other pain relievers, such as aspirin and ibuprofen, paracetamol seems to act more centrally in our brain and spinal cord (the central nervous system) than on prostaglandins released in other parts of the body (the peripheral nervous system). This means paracetamol is less likely to cause side-effects associated with blocking prostaglandins in the peripheral nervous system. So it is particularly suitable for people with stomach problems, high blood pressure and asthma, but less suitable for people with inflammatory conditions such as rheumatoid arthritis.


GlaxoSmithKline (GSK), the manufacturer of Panadol, is one of the world’s leading healthcare companies, with products ranging from prescription drugs and vaccines to over-the-counter medicines, oral care brands and nutritional healthcare drinks. Its mission is to improve the quality of human life by enabling people to do more, feel better and live longer.

© CopyRight

GlaxoSmithKline UK Limited

Manufactured by

GlaxoSmithKline Consumer Healthcare UK










Expected Despatch By 28/10/2016
Add to Wishlist